# SDR 20000403SH006

- Difficulty date: February 25, 2000
- Submitted: April 3, 2000
- Operation: General aviation
- Aircraft: N7383R
- Make and model: Beech 58
- Aircraft serial: TH502
- Engine: Cont IO520C
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATL - RIGHT ENGINE PROPELLER WENT INTO FEATHER ON TAKEOFF.  FOUND ALUMINUM PLUGGING PROPELLER SCREEN.  REMOVED AND REPLACED ENGINE.  SUBMITTER STATED CAUSE UNKNOWN AT THIS TIME.  (X)
